ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Расходимость жадного алгоритма по системе Фабера-Шаудера на множестве мощности континуума

Саргсян, А. А. (2007) Расходимость жадного алгоритма по системе Фабера-Шаудера на множестве мощности континуума. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (2). pp. 69-77. ISSN 00002-3043

[img]
Preview
PDF
Download (397Kb) | Preview

    Abstract

    Item Type: Article
    Additional Information: Divergence of the greedy algorithm in the Faber-Schauder system on a continuum cardinality set / A. A. Sargsyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Aug 2012 12:51
    Last Modified: 17 Aug 2012 12:51
    URI: http://mathematics.asj-oa.am/id/eprint/95

    Actions (login required)

    View Item